RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 182, Number 5, Pages 1000–1003 (Mi dan34180)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Positional operatives

L. M. Gluskin

Khar'kov Institute of Radioelectronics

Full text: PDF file (618 kB)

Bibliographic databases:
UDC: 519.48
Presented: В. М. Глушков
Received: 19.02.1968

Citation: L. M. Gluskin, “Positional operatives”, Dokl. Akad. Nauk SSSR, 182:5 (1968), 1000–1003

Citation in format AMSBIB
\Bibitem{Glu68}
\by L.~M.~Gluskin
\paper Positional operatives
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 182
\issue 5
\pages 1000--1003
\mathnet{http://mi.mathnet.ru/dan34180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0240233}
\zmath{https://zbmath.org/?q=an:0232.20145}


Linking options:
  • http://mi.mathnet.ru/eng/dan34180
  • http://mi.mathnet.ru/eng/dan/v182/i5/p1000

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. M. Gluskin, L. N. Èl'kin, “Positional operatives with invertible elements”, Math. USSR-Sb., 21:3 (1973), 412–422  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:23
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019